# SDR AWXA200700002

- Difficulty date: December 8, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9078175
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L1 DOOR INNER LOWER FRAME, UPPER SUPPORT BEAM CRACKED, BS 344, S16L.  REPAIRED L1 DOOR INNER LOWER FRAME, UPPER SUPPORT BEAM, BS 344, S16L IAW B737-300 SRM 51-70-11, FIGURE 1.
